Rosacea Fulminans Associated With Pegylated Interferon Alpha-2b and Ribavirin Therapy

October 2003 | Volume 2 | Issue 5 | Case Report | 554 | Copyright © 2003

Sara L. Jensen, MD and RonaBeth Holmes, MD

Abstract

Rosacea fulminans is characterized by the sudden onset of large, coalescing nodules and draining sinuses on the face. A few reports have linked medications to this condition, but none have described the onset of rosacea fulminans with pegylated interferon or ribavirin therapy. We report a patient who presented with rosacea fulminans after initiation of therapy for Hepatitis C.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles